Brabston, D. C. and Keller, H. B. (1977) A Numerical Method for Singular Two Point Boundary Value Problems. SIAM Journal on Numerical Analysis, 14 (5). pp. 779-791. ISSN 0036-1429 http://resolver.caltech.edu/CaltechAUTHORS:20120807-133058915
- Published Version
See Usage Policy.
Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:20120807-133058915
The numerical solution of boundary value problems for linear systems of first order equations with a regular singular point at one endpoint is considered. The standard procedure of expanding about the singularity to get a nonsingular problem over a reduced interval is justified in some detail. Quite general boundary conditions are included which permit unbounded solutions. Error estimates are given and some numerical calculations are presented to check the theory.
|Additional Information:||© 1977 Society for Industrial and Applied Mathematics. Received by the editors March 23, 1976, and in revised form July 23, 1976. This work was supported in part by ERDA under Grant AT-04-3-767.|
|Official Citation:||A Numerical Method for Singular Two Point Boundary Value Problems D. C. Brabston and H. B. Keller SIAM J. Numer. Anal. 14-5 (1977), pp. 779-791 (13 pages) http://dx.doi.org/10.1137/0714054|
|Usage Policy:||No commercial reproduction, distribution, display or performance rights in this work are provided.|
|Deposited By:||Ruth Sustaita|
|Deposited On:||07 Aug 2012 20:56|
|Last Modified:||26 Dec 2012 15:52|
Repository Staff Only: item control page